# SDR UALA2012060103049

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 61,942 hours, 22,880 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BETWEEN FRAME 10 AND 11 AT STR 23R.  INSTALLED DOUBLER REPAIR AND INSPECTED.  MUST BE REINSPECTED AT 60000C FROM REPAIR EMBODIMENT.
